|lypodistrophy and my meds
Jul 10, 2003
I am a 44 yr old male who seroconverted very early in the 80's. I began tripple therapy in '96 and after trying numerous meds have been using azt, ddi and viracept with good result and little side affect for at least 4 yrs. recently i have begun to notice the first effects of lypodistropy and my viral load has been rising (10,000ish?). I feel that a change in meds is probably on the horizen. So, my question is can you recomend a regiemen that is less likely to cause any more wasting? In particular anything new considering that i do have resistance to many of the old meds.??? Thank You
Response from Dr. Moyle
Obviously drug choice will be influenced by resistance choices but most likely you will need an NNRTI plus 2 or 3 NRTIs. Your first combo is likely to be a good choice from this stand point...sparing 3TC to build you new regimen. The drugs that look most benign for lipoatrophy, along with NNRTI and 3TC are Abacavir and tenofovir. Good luck
Why is my doctor putting me threw Hell?
- Black Spots After Licking Vagina Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Red Eyes After Erotic Massage Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.